Convergence rates for the full Gaussian rough paths

By Peter K. Friz. 2011

66 citations recorded by the source corpus.

Under the key assumption of finite {\rho}-variation, {\rho}\in[1,2), of the covariance of the underlying Gaussian process, sharp a.s. convergence rates for approximations of Gaussian rough paths are established. When applied to Brownian resp. fractional Brownian motion (fBM), {\rho}=1 resp. {\rho}=1/(2H), we recover and extend the respective results of [Hu--Nualart; Rough path analysis via fractional calculus; TAMS 361 (2009) 2689-2718] and [Deya--Neuenkirch--Tindel; A Milstein-type scheme without L\'evy area terms for SDEs driven by fractional Brownian motion; AIHP (2011)]. In particular, we establish an a.s. rate k^{-(1/{\rho}-1/2-{\epsilon})}, any {\epsilon}>0, for Wong-Zakai and Milstein-type approximations with mesh-size 1/k. When applied to fBM this answers a conjecture in the afore-mentioned references.

Subfields: Finance, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/de1768a082ad382147496c965ee132b7d84b11fd

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Finance

  1. David Nualart
  2. Yaozhong Hu
  3. Archil Gulisashvili
  4. Benjamin Gess
  5. Yanghui Liu
  6. Peter K. Friz
  7. Frederi G. Viens
  8. Samy Tindel

In Mathematical Physics

  1. David Nualart
  2. Yaozhong Hu
  3. Yanghui Liu
  4. Archil Gulisashvili
  5. Benjamin Gess
  6. Peter K. Friz
  7. Ciprian A. Tudor
  8. Massimiliano Gubinelli

Citations in the corpus